Some new Young type inequalities

In this paper, we gave some generalized Young type inequalities due to Zuo and Li [J. Math. Inequal., 16 (2022), 1169-1178], and we also presented a new Young type inequality. As applications, we obtained some operator inequalities and matrix versions inequalities including the Hilbert-Schmidt norm...

Full description

Bibliographic Details
Main Author: Yonghui Ren
Format: Article
Language:English
Published: AIMS Press 2024-02-01
Series:AIMS Mathematics
Subjects:
Online Access:https://www.aimspress.com/article/doi/10.3934/math.2024359?viewType=HTML